skip to content
Frobenius groups and classical maximal orders Preview this item
ClosePreview this item
Checking...

Frobenius groups and classical maximal orders

Author: Ron Brown
Publisher: Providence, R.I. : American Mathematical Society, 2001.
Series: Memoirs of the American Mathematical Society, no. 717.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:
Introduction Lemmas on truncated group rings Groups of real quaternions Proof of the classification theorem Frobenius complements with core index 1 Frobenius complements with core index 4 Frobenius complements with core index 12 Frobenius complements with core index 24 Frobenius complements with core index 60 Frobenius complements with core index 120 Counting Frobenius complements Maximal orders Isomorphism classes  Read more...
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Brown, Ron, 1943-
Frobenius groups and classical maximal orders /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Ron Brown
ISBN: 9781470403102 1470403102
OCLC Number: 851088849
Notes: "Volume 151, number 717 (third of 5 numbers)."
Description: 1 online resource (viii, 110 pages).
Contents: 1. Introduction 2. Lemmas on truncated group rings 3. Groups of real quaternions 4. Proof of the classification theorem 5. Frobenius complements with core index 1 6. Frobenius complements with core index 4 7. Frobenius complements with core index 12 8. Frobenius complements with core index 24 9. Frobenius complements with core index 60 10. Frobenius complements with core index 120 11. Counting Frobenius complements 12. Maximal orders 13. Isomorphism classes of Frobenius groups with Abelian Frobenius kernel 14. Concrete constructions of Frobenius groups 15. Counting Frobenius groups with Abelian Frobenius kernel 16. Isomorphism invariants for Frobenius complements 17. Schur indices and finite subgroups of division rings.
Series Title: Memoirs of the American Mathematical Society, no. 717.
Responsibility: Ron Brown.

Abstract:

Introduction Lemmas on truncated group rings Groups of real quaternions Proof of the classification theorem Frobenius complements with core index 1 Frobenius complements with core index 4 Frobenius complements with core index 12 Frobenius complements with core index 24 Frobenius complements with core index 60 Frobenius complements with core index 120 Counting Frobenius complements Maximal orders Isomorphism classes of Frobenius groups with Abelian Frobenius kernel Concrete constructions of Frobenius groups Counting Frobenius groups with Abelian Frobenius kernel Isomorphism invariants for Frobenius complements Schur indices and finite subgroups of division rings Bibliography.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851088849> # Frobenius groups and classical maximal orders
    a schema:MediaObject, schema:Book, schema:CreativeWork ;
   library:oclcnum "851088849" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/35914312#Place/providence_r_i> ; # Providence, R.I.
   schema:about <http://id.worldcat.org/fast/935298> ; # Frobenius groups
   schema:about <http://dewey.info/class/510/e21/> ;
   schema:bookFormat schema:EBook ;
   schema:creator <http://viaf.org/viaf/14110318> ; # Ron Brown
   schema:datePublished "2001" ;
   schema:description "Introduction Lemmas on truncated group rings Groups of real quaternions Proof of the classification theorem Frobenius complements with core index 1 Frobenius complements with core index 4 Frobenius complements with core index 12 Frobenius complements with core index 24 Frobenius complements with core index 60 Frobenius complements with core index 120 Counting Frobenius complements Maximal orders Isomorphism classes of Frobenius groups with Abelian Frobenius kernel Concrete constructions of Frobenius groups Counting Frobenius groups with Abelian Frobenius kernel Isomorphism invariants for Frobenius complements Schur indices and finite subgroups of division rings Bibliography."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/35914312> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://worldcat.org/entity/work/data/35914312#CreativeWork/frobenius_groups_and_classical_maximal_orders> ;
   schema:name "Frobenius groups and classical maximal orders"@en ;
   schema:productID "851088849" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851088849#PublicationEvent/providence_r_i_american_mathematical_society_2001> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/35914312#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://site.ebrary.com/id/11041137> ;
   schema:url <http://dx.doi.org/10.1090/memo/0717> ;
   schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3114359> ;
   schema:workExample <http://worldcat.org/isbn/9781470403102> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851088849> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/35914312#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/35914312#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/935298> # Frobenius groups
    a schema:Intangible ;
   schema:name "Frobenius groups"@en ;
    .

<http://viaf.org/viaf/14110318> # Ron Brown
    a schema:Person ;
   schema:birthDate "1943" ;
   schema:familyName "Brown" ;
   schema:givenName "Ron" ;
   schema:name "Ron Brown" ;
    .

<http://worldcat.org/entity/work/data/35914312#CreativeWork/frobenius_groups_and_classical_maximal_orders>
    a schema:CreativeWork ;
   rdfs:label "Frobenius groups and classical maximal orders /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851088849> ; # Frobenius groups and classical maximal orders
    .

<http://worldcat.org/isbn/9781470403102>
    a schema:ProductModel ;
   schema:isbn "1470403102" ;
   schema:isbn "9781470403102" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088849> ; # Frobenius groups and classical maximal orders
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851088849> ; # Frobenius groups and classical maximal orders
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.